Couldn't find what you looking for?

TRY OUR SEARCH!

It's been a month since I have started a new birth control. I have been on and off for about two years. But since my boyfriend and I have regular sex.. We used a condom and I feel something may have come out..  I am feeling I might be pregnant. I am tired, sore breasts, cramps, lower back pain, and some slight nausea. I have taken a pregnancy test and it was negative.( But this was not in the morning or after my "missed period" like the box said) Could this be just side effects of new bc? I'm really confused.

Loading...

I'm feeling the same....  I talked to a pharmacist and she told me that pills aren't supposed to make you feel nauseous, headaches, cramps etc...., its supposed to do the contrary.  She recommended to go see a doctor and get checked up because this isn't normal, at least if you're on the pill.  I don't know if I am pregnant, because I have all the symptoms, but took a pregnancy test and it showed up negative, but I also heard about how some women had to take a test several times before it finally showed that they were pregnant.  So I'm still worried about it.

What is still weird, and I tried to read about it, is that I had my normal period last month, after I had unprotected sex with my boyfriend, but I started the pill (marvelon) the week after for the first time, and thought that maybe the pill would have made me have my period ever though I would be pregnant.  Some say that happens and some say it doesn't, so I'm a bit confused and need to know what's going on......  
Reply

Loading...

Well at least I'm not the only one. Seems we're in the same situation almost. I'm sorry and I hope you find an answer soon!! Good luck!
Reply

Loading...